MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. SHORT ROCKET REDUCER; VITALITY SPINAL FIXATION SYSTEM

ZIMMER BIOMET SPINE, INC. SHORT ROCKET REDUCER; VITALITY SPINAL FIXATION SYSTEM
Catalog Number 730M0024
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a foreign object was observed when the surgeon was reviewing an x-ray that was taken intra-operatively.It is believed to be the pin from a rocket reducer, but this cannot be fully determined.There are no plans to revise the patient to remove the object.
 
Additional Manufacturer Narrative
H6: additional method code: 4109.Corrections in d9 and h3.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: x-rays were provided for review and used for confirming the presence of the pin post-op.The returned device matches the information in the complaint file and was examined.Visual inspection revealed that one of the pins that retains a reduction arm was missing and the device was disassembled.Root cause: root cause was unable to be determined.This event could possibly be attributed to an unknown operational event.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
SHORT ROCKET REDUCER
Common Device Name
VITALITY SPINAL FIXATION SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key17398730
Report Number3012447612-2023-00225
Device Sequence Number20313818
Product Code NKB
UDI-Device Identifier00887868244780
UDI-Public(01)00887868244780(10)MC4325503B
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183550
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number730M0024
Device Lot NumberMC4325503B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic